Hi I am a 28yr old girl and I'm a recently diagnosed Hashimoto's sufferer. I currently take thyroxine at 125mcg per day for it but earlier on today I started to get an extreme sore feeling in my elbow, right over the joint. It's not red, scaly or got a rash - it looks pretty much the same as it always has. It feels as though I've bruised it or grazed it but I haven't done anything different to it. Could it be the Hashi's/hypo worsening? I'm being monitored by my doctor and he isn't expecting to see me for another couple of months, plus I'm only into my revised dose by 3 weeks.
The elbow pain may or may not be related to your thyroid problem. Yes, thyroid can affect a joint but usually more than one joint would be involved. Elbow pain could be due to Tennis elbow, Golfer’s elbow, cubital tunnel syndrome, bursitis or tendonitis. Please consult your PCP for primary examination followed by proper referral. You can take a thyroid test to see if the changed medications are helping or not. Take care!
The medical advice given should not be considered a substitute for medical care provided by a doctor who can examine you. The advice may not be completely correct for you as the doctor cannot examine you and does not know your complete medical history. Hence this reply to your post should only be considered as a guiding line and you must consult your doctor at the earliest for your medical problem.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.